Hi all, I am just wondering. Is the pain I am experiencing real joint pains or body pains, or is it all in my head. I am now a week on the new lower dose, and I hurt all over. I cant figure out what is what and want to give in so badly. I was so shaky this morning, that I ended up taking a xanax, and now feel guilty about that. I cant always be falling back to a different drug because I feel bad. What is the purpose of going through this detox if I am going to take something else. I am so discouraged
The following user gives a hug of support to Arianna2: icehouse3z (04-05-2012)
When I quit i went through aches and pains diareha,anxiety,etc.The detox started to get harder when I stopped the pills totally.I used the Thomas recipe for the detox.It made it a lot easier.I also took holidays to go through it.I changed my friends and started working out.A support group or councelling wouldnt hurt.A positive person or even this meesage board helps.Positive people is important.Good luck .you can do it
The Following User Says Thank You to mcleod9 For This Useful Post: Arianna2 (04-04-2012)
Mcleod9, Ive heard others say they used the Thomas Recipe. What parts did you use? Were there certain parts that helped more than others. I eat alot of bananas, take magnesium and B12. I take extra Vit D and Calcium. Drinking alot of water, and trying to keep busy. I drive myself crazy waiting to take my next pill. It is pretty sad when the only time you can feel the least bit normal is right after taking a pill
The aches and pains comes from the brain sending out signals, looking for te opiate. It is a normal part of the process each time we make a cut. Use the old-fashioned things... ice, heat, rest... to help you through these times.
Once I was completely off the painkillers, I truly realized that I was in no more pain off them than I had been on them. Yes, I still have pain issues. However, I can cope using aspirin, heat, ice and rest. I have adapted now and never want to go back to whetre I was on the drugs. Never!
Hang in, Honey. Your body will adjust slowly. Don't feel guilty over the Xanax, just don't make it a habit. You will survive this. :-) Truly. The symptoms you are enduring are symptoms of the brain and body healing. And heal they will.
The following user gives a hug of support to reachout: Arianna2 (04-05-2012)
hang in there, (easier said than done) even after 4 months i can almost feel them like it was yesterday, although i sure as heck dont miss them and it is so worth it to be able to get out of bed feeling refreshed instead of hit by a mack truck! the aches do subside. when ur w/ding its amazing what a day, week can do, heck sometimes even an hour. advil seemed to help with the aches. you can do it
The Following User Says Thank You to icehouse3z For This Useful Post: Arianna2 (04-05-2012)
Reach, You are such a good writer. I guess I am just so scared that my docs are going to get me deeper into trouble. I was put on Cymbalta for the depression and extreme body aches. The body pain began while I was on the highest amount of Oxy, but my Pdoc said it could be the Oxy causing me the pain? I tried Neurontin and Lyrica with no results. I already know how hard it is to get off of Cymbalta!! I am taking 40mg right now and they want me to raise it, because the body pain is so strong.
That is why I asked about the detox and body pain. You mentioned feeling like being hit with a mack truck, well I am on day 9 of this drop and I still feel like Ive been hit by a truck. So I am not sure if I should go up on the Cymbalta or just wait and see if this pain goes away as my detox progresses. I just hurt all over so bad. Walking hurts, laying in bed hurts, moving hurts.
Ice, So you are saying the body pain lasted awhile. I didnt see your post till after I answered reach's. I cant take NSAIDS, so Tylenol is the only option, and with me that is like taking a placebo. I only have a shower, so I cant take a hot bath either. I've contemplated going to a hotel, just to soak in a tub!!
i found the b 6 with L-tyrosine helped with the anxiety that starts on days 3 and 4.You can find the thomas reciepe on google.It sure helped me,but you have to be ready mentally.A life change is needed also.Exercise,positive people,staying busy.Library ,local pool,gym,walks house work ,help groups etc.good luck.write anytime
The Following User Says Thank You to mcleod9 For This Useful Post: Arianna2 (04-05-2012)
Thanks for your response. I am detoxing slowly, and I bought the L-Tyrosine before, but think I read that it might interact with medications I am taking, so I stopped it. I am doing just about everything else. This is day 9 and the worst day yet. The RLS is driving me crazy. Today was hell, but today I ran out of bananas and just realized it. Could it be that? Missing my bananas just one day?
the restless legs and my arms moving around when sleeping got better after day 6.i took potassium pills to make sure i got enough if the bananas were not enough each day.i also started drinking green tea to help with flushing my system.the hot baths help and then when strong enough the whirl pool at the complex.my back was really hurting for 8 months and i noticed since i quit and lost weight i feel much better.my legs ached for 6 months and my energy level came back fully after 7.its a one day at a time detox.the first week is the worst of it.each day after it gets easier and easier.write down how you feel going through this and look back once in a while to see how far you have come and remind yourself why you never want to go back.its easy to forget how bad it was after time has passed.good luck.
The Following User Says Thank You to mcleod9 For This Useful Post: Arianna2 (04-06-2012)
I am at day 10, and to me in the worst of it. I am glad (well not glad you had them) but glad that you mentioned your legs hurt for so long. My legs seem to cause me the most pain.
I had Bariatric surgery in 2004. Since then medications and vitamins aren't absorbed the same. On almost all medications, I have to take more to have them work, and it depends on what I've eaten or how full my intestines are, as to how much I will absorb that day. It makes for a roller coaster sometimes. I sometimes get some relief out of the Oxy I am still taking, and sometimes it feels as though I've taken nothing. And... which I am wondering about.. The doc have me on Cymbalta (constipating) and I take Trazadone (constipating), so I don't go very often. I often wonder if that might have an effect on this whole journey. But thanks for responding. It is nice to know others are out there, and can find the time to help someone else.
day 4 and 5 i had water running out of me because the oxys constipated me over the 3 years so bad.this is when the aches and pains get really bad.day 1 i found easy because the drug is still in your system.day 2 is the beginning.i found i lost a lot of weight after the first week.found myself emotional as the fog starts to lift the first week.the drug really shuts down my emotions to everything around me.i also dont miss the moody and anger feelings it causes.this drug ruins lives and familys.